PDA

View Full Version : Medication and teeth



bucks
09-23-2007, 07:49 PM
Has anyone haad trouble with the appearance of their teeth after being on medication? Specifically, prednisone, cellcept and plaquenil. My teeth have turned a disgusting shade of yellow and are much weaker than they used to be.

Thanks,
Karen

Pretti in Pink
09-24-2007, 02:40 PM
I haven't had the discoloration of my teeth but they are very sensitive. I can no longer drink cold water, I had to drink it at room temperature. In fact, I can't eat anything cold either.

morning star
09-24-2007, 05:31 PM
I have developed gingivitis, I think primarily because of my dry mouth, but I also heard it can be associated with sle. My dentist told me to gargle with salt water and get some otc glyoxide. My friend told me their is a mouth wash out to moisten your mouth, I'll have to go check that out.

Morpheus
09-24-2007, 11:04 PM
Hi bucks,
I've foundsome of my teeth breaking, kuckily its the back ones, even some my wisdom teeth broke.

Not sure if it is meds or even lupus related

Nekhbet
09-26-2007, 03:20 AM
I have major dental issues the last few years- although I don't have a dry mouth. I read something about the lupus doing that due to problems with the blood vessels. I definately have that....

Sorry- no experience with yellowing and the like.

utenutter
09-26-2007, 10:38 PM
i had really strong teeth when younger and in last ten years have gone backwareds do you think this is to do with lupus? my 9 year old daughter has weak teeth i hope she ios not a candidate for the lupus as i hoppe all my kids a free of it. major worries of mine is my kids getting it.

shane

Saysusie
09-29-2007, 02:55 PM
I just had about $6,000.00 worth of work done on my teeth :cry: :changes: :silly:
I had developed the super sensitivity also, my gums are receding, my enamel was thin and the crowns were worn and had to be replaced! :mad:
It's starting to seem like teeth problems are common with us!

Peace and Blessings
Saysusie